So I just found out today that I have chlamydia and I was prescribed 4 of those red pills . I have terrible anxiety about throwing up but my stomach is really strong and I never get sick on antibiotics. What do you think I should expect?
If you're worrying about throwing up with this med, you should ask your Dr for another antibiotic that will do the same job. I'm like you, I have real issues when it comes to that. I took a zpak a ways back, and only the zofran kept me barely from booting. It was an awful experience, and because of my fear and how I felt, I lost about 15 pounds from the side effects, as I was nauseated for several days, even after I quit taking it. I have a strong constitution when it comes to taking most antibiotics. But that, never again. This was my personal experience, and you may come through it just fine. But when it's coupled with the fears that we both have, I would opt for something else, just my opinion.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2014 • 1 answer
Updated 1 May 2016 • 1 answer
Updated 31 May 2016 • 1 answer
Updated 13 Oct 2016 • 1 answer
Posted 6 days ago • 0 answers